# SDR SWAA2022030746144

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I STR 26R HAS STR CLIP CRACKED. / REMOVED AND REPLACED FWD CARGO STA 500I STR 26R STRINGER CLIP IAW B737 SRM 51-40-02-0G-0 PARA 4; DWG 143A1234 ID: 0020 REV - A# A22118
